Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering with sudden chest pains and blairy eyesight. What could be the problem ?

hi, my husband is 30 years of age and has been suffering with sudden chest pains, blairy eyes and dizzy spells . please can you advise what could be the problem
Asked On : Fri, 25 Mar 2011
Answers:  3 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, welcome to HCM. Your husband is having a serious cardiac issue which needs to be addressed immediately. Consult a cardiologist immidiately. The issue is that your heart is not pumping enough blood in between to your body leading to dizziness and blurring of vision. It could be due blocking of coronary arteries or cardiac fibrillations.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This is not to be taken lightly. Are you having high blood pressure. It could be due to decreased blood supply to heart as a part of heart attack. Go to the Cardiologist immediately without delay even if you feel well now. Is there any family history of anyone with heart disease in your family. Please stop smoking as this will increase chances of heart attack.
Answered: Fri, 26 Aug 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum

A cardiac chk up & tests are required. Is he hypertensive? any other medical history?


For further queries-
Answered: Fri, 25 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor